# SDR AALA2009040200703

- Difficulty date: April 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 60,796 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT CATWALK EMERGENCY EXIT LIGHT BY TAILCONE SLIDE PULL HANDLE INOPERATIVE.  REPIN SIDEWALL CONNECTOR FOR TAILCONE EMERGENCY LIGHTS.
